MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS, INC. ADVIA CENTAUR XP TSH3-ULTRA (TSH3-UL); TSH3-UL IMMUNOASSAY,,

SIEMENS HEALTHCARE DIAGNOSTICS, INC. ADVIA CENTAUR XP TSH3-ULTRA (TSH3-UL); TSH3-UL IMMUNOASSAY,,
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/10/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Based on the information provided by the customer, the most likely cause for the difference in the tsh3-ultra results compared to other tsh test methods could be due to tsh genetic variants.The patient samples are not available for testing by siemens.The instruction for use (ifu) states in the limitations section: "as with any immuno-recognition measurement of a peptide, extremely rare genetic variants may exhibit varying degrees of detection." the instruction for use (ifu) states in the interpretation of results section: "results of this assay should always be interpreted in conjunction with patient's medical history, clinical presentation and other findings." the instrument is performing within specification.No further evaluation of the device is required.Mdr 1219913-2018-00221 was filed for a false low result for a different sample tested on a different lot (114319).Mdr 1219913-2018-00222 was filed for a false low result when the original sample ((b)(6)) was repeated on a different reagent lot (114316).
 
Event or Problem Description
False low advia centaur tsh3-ultra ((tsh3-ul) results were observed by the customer, and considered discordant when compared to alternate tsh test methods, and the advia centaur tsh assay.The customer had run 20 samples, and three of the tsh3-ul results did not match when compared to the tsh results.The discordant tsh3-ul results were not reported to the physician(s).There was no report of patient treatment being prescribed or altered, or adverse health consequences due to the discordant advia centaur xp tsh3-ultra results.Mdr 1219913-2018-00221 was filed for a false low result for a different sample tested on a different lot (114319).Mdr 1219913-2018-00222 was filed for a false low result when the original sample ((b)(6)) was repeated on a different reagent lot (114316).

Brand Name
ADVIA CENTAUR XP TSH3-ULTRA (TSH3-UL)
Common Device Name
TSH3-UL IMMUNOASSAY,,
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS, INC.
511 benedict avenue
tarrytown NY 10591 5097
MDR Report Key7852741
Report Number1219913-2018-00220
Device Sequence Number1337706
Product Code JLW
UDI-Device Identifier00630414535654
UDI-Public00630414535654
Combination Product (Y/N)N
Initial Reporter CountryBG
PMA/510(K) Number
K150403
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/06/2018
Device Model NumberN/A
Device Catalogue Number10282379
Device Lot Number114314
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2018
Initial Report FDA Received Date09/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1